MathSciNet Relay Station
MathSciNet bibliographic data
MR926846 35J60 (35B65 58G30)
Urbas, John I. E. Regularity of generalized solutions of Monge-Ampère equations. Math. Z. 197 (1988), no. 3, 365–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement